MathSciNet Relay Station
MathSciNet bibliographic data
MR637702 (83c:60044) 60F15 (40G05 60K05)
Bingham, N. H.; Goldie, Charles M. Probabilistic and deterministic averaging. Trans. Amer. Math. Soc. 269 (1982), no. 2, 453–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement